| Model Number |
37712 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: event date is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins).It was reported that the device has never worked for years.They need to have an mri of their cervical neck.Patient service specialist reviewed mri information with the patient.The patient was redirected to their healthcare provider to further address the issue.Agent attempted to clarify if the patient had notified a manufacturer representative about the issue, but the patient seemed confused and did not provide a clear answer.Additional information was received from the patient (pt).They reported that they had the device put in their lower back on the right side.Pt noted it didn't work.The device was put in on (b)(6) 2013.Pt went to see their doctor several times and they were never able to understand the cause of the issue.Pt tried to have their doctor remove the device, but they would not do it because of the patient's health.The issue has not been resolved and the patient did not try to use their device because of their health.